Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Constant pain on the rash on arms after falling into nettles, slight swelling. Used aloevera, hydro-cortisone cream, taken anti-histamine. How can I relieve pain?

my wife fell into some nettles which stung her unprotected arms. she suffered a severe attack of hives/ rash immediately afterwards with a fierce buring sensation in her arms. we have treated the area with aloe vera , hydrocortisone cream and taken anti- histamine tablets but the pain still persists although some of the swelling has gone down. what can we do to reduce the pain?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

It seems that your wife may be having urticaria.

Nettle may be responsible for urticaria.

There may wheal with severe itching and burning pain.

Give her antihistaminic like levocetirizine or fexofenadine.

If needed, steroids may be given in tappering dose.

Calamine lotion may be applied to soothe the skin.

Avoid soap bath.

If poor response, consult dermatologist for thorough investigation.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor